# SDR YENA2021062500402

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 39,538 hours, 25,457 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CRACK: LH WING LEADING EDGE SLAT TRACK #5 CUTOUT ; REF TOMX NR 00013: R & R LEADING EDGE SKIN LH WING RIB 17 TO RIB 22 IAW 51-43-04 PAR. 5 FIG 2, 51-42-02 PAR. 6 FIG 2, AND 5-42-02 PAR.5 FIG 2.
